Lexapro and weight issues

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

frnn
New Member


Date Joined Jul 2007
Total Posts : 3
   Posted 7/19/2007 7:42 PM (GMT -6)   
Hello all,
I have recently started taking Lexapro and feel 110% better. Very few side effects,
 I have read so much about SSRI's and weight gain.  I have never had any issues with my weight as I have always been thin, and I just don't understand all the weight gain.  Most I have read deal with gaining a ton of weight while not changing eating or working out.  Can someone please explain....
 
Thanks!

crying
Regular Member


Date Joined Jul 2006
Total Posts : 263
   Posted 7/19/2007 11:15 PM (GMT -6)   
Well, I too have heared that but I didnt have any weight issuses with my lexapro.
But these kinds of meds can affect everyone in different ways.
So for some it may affect thier weight and for others not at all.
Glad to hear your feeling better
Puttin' the Fun in Dis-fun-ction!

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 5:31 PM (GMT -6)
There are a total of 2,693,656 posts in 297,398 threads.
View Active Threads


Who's Online
This forum has 152075 registered members. Please welcome our newest member, L & T.
341 Guest(s), 14 Registered Member(s) are currently online.  Details
marip1, L & T, Simon Templar, sheepguy, pmdancer, diw47, Dx4Tx, Tiger Tales, Jampee78, Todd1963, disneygirl12, csantamaria, lyme2015, LauraJK


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer